# SDR SWAA970674

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: R 2 Window
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MCO DUE TO F/O'S NUMBER 2 WINDOW OVERHEAT INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOT TO DEFECTIVE OVERHEAT SENSOR.  SWAPPED WITH SPARE SENSOR PER BOEING M/M.
